Patient :My husband has been having chills and been achy for the past several days. He also has soars on him that will not heal. He has a lump on his upper thigh under the skin that is painful. Also he has a cold sore on his lip that has caused his whole lip to swell. He says that he also has a score throat. He's sleep mostly since Friday. He habitually abuses Adderall and took 60 Adderall in about 15 days (each 30mg). I think that Friday was the first day he was out so I assumed he was going through withdrawal. He has not seen a doctor. He has been abusing pills (Adderall and such for several years). Could all the above be related to withdrawal?
Symptoms: Achy, chills, sores that aren't healing, lumb on upper thigh under the skin, cold sore causing lip to be swollen
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.